# SDR DALA2023100408156

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BTW STA 617 TO 636 FROM L-30 TO L-29L AT FWD COMPARTMENT CARGO. SUMMARY OF NRC 00366: CORROSION LEVEL 2. SPLICE BTW STA 617 TO 636 FROM L-30 TO L-29L AT FWD COMPARTMENT CARGO WAS REPAIRED PER ERA 612306-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-612306 ADDED FOR AC 9525. (LP #0000189)
